# SDR AALA201707249012

- Difficulty date: July 21, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N952UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000119
- Aircraft time: 21,283 hours, 17,464 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Roller
- Condition: Frozen
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING ESCAPE HATCH CUTOUT, TWO LATCH ROLLERS ARE FROZEN AT UPPER FRAME.  CLEANED, LUBRICATED AND CHECKED LATCH ROLLERS IAW AMM 05-25-00,  AMM 52-21-00, AND AMM SDS 52-20-00/1.
